메뉴 건너뛰기




Volumn 110, Issue 1, 2010, Pages 477-497

Ostrowski type inequalities on time scales for double integrals

Author keywords

Double integrals; Ostrowski inequality; Time scales

Indexed keywords

DOUBLE INTEGRALS; ON TIME; OSTROWSKI TYPE INEQUALITY; TIME-SCALES;

EID: 77952092465     PISSN: 01678019     EISSN: 15729036     Source Type: Journal    
DOI: 10.1007/s10440-009-9456-y     Document Type: Article
Times cited : (47)

References (36)
  • 2
    • 77952099643 scopus 로고    scopus 로고
    • Isoperimetric problems on time scales with nabla derivatives
    • (in press)
    • Almeida, R., Torres, D.F.M.: Isoperimetric problems on time scales with nabla derivatives, J. Vibr. Control (in press). http://arxiv.org/abs/0811.3650
    • J. Vibr. Control
    • Almeida, R.1    Torres, D.F.M.2
  • 3
    • 33645037572 scopus 로고    scopus 로고
    • An application of time scales to economics
    • 05241166 10.1016/j.mcm.2005.08.014 2218315
    • F.M. Atici D.C. Biles A. Lebedinsky 2006 An application of time scales to economics Math. Comput. Model. 43 7-8 718 726 05241166 10.1016/j.mcm.2005.08. 014 2218315
    • (2006) Math. Comput. Model. , vol.43 , Issue.78 , pp. 718-726
    • Atici, F.M.1    Biles, D.C.2    Lebedinsky, A.3
  • 4
    • 12844260768 scopus 로고    scopus 로고
    • Partial differentiation on time scales
    • M. Bohner G.S. Guseinov 2004 Partial differentiation on time scales Dyn. Syst. Appl. 13 3-4 351 379 1090.26004 2106411 (Pubitemid 40162924)
    • (2004) Dynamic Systems and Applications , vol.13 , Issue.3-4 , pp. 351-379
    • Bohner, M.1    Guseinov, G.Sh.2
  • 6
    • 34347204156 scopus 로고    scopus 로고
    • Double integral calculus of variations on time scales
    • DOI 10.1016/j.camwa.2006.10.032, PII S0898122107001757
    • M. Bohner G.S. Guseinov 2007 Double integral calculus of variations on time scales Comput. Math. Appl. 54 45 57 1131.49019 10.1016/j.camwa.2006.10.032 2332777 (Pubitemid 47001287)
    • (2007) Computers and Mathematics with Applications , vol.54 , Issue.1 , pp. 45-57
    • Bohner, M.1    Guseinov, G.Sh.2
  • 7
    • 51549110201 scopus 로고    scopus 로고
    • The Grüss inequality on time scales
    • 1167.26317 2347770
    • M. Bohner T. Matthews 2007 The Grüss inequality on time scales Commun. Math. Anal. 3 1 1 8 1167.26317 2347770
    • (2007) Commun. Math. Anal. , vol.3 , Issue.1 , pp. 1-8
    • Bohner, M.1    Matthews, T.2
  • 11
    • 0001420065 scopus 로고    scopus 로고
    • 1 norm and applications to some special means and to some numerical quadrature rules
    • S.S. Dragomir S. Wang 1997 A new inequality of Ostrowski's type in L1 norm and applications to some special means and to some numerical quadrature rules Tamkang J. Math. 28 239 244 0888.26013 1486792 (Pubitemid 128003024)
    • (1997) TAMKANG JOURNAL OF MATHEMATICS , vol.28 , Issue.3 , pp. 239-244
    • Dragomir, S.S.1    Wang, S.2
  • 12
    • 0000319922 scopus 로고    scopus 로고
    • Applications of Ostrowski's inequality to the estimation of error bounds for some special means and for some numerical quadrature rules
    • PII S0893965997001420
    • S.S. Dragomir S. Wang 1998 Applications of Ostrowski's inequality to the estimation of error bounds for some special means and some numerical quadrature rules Appl. Math. Lett. 11 105 109 1072.26500 10.1016/S0893-9659(97)00142-0 1490389 (Pubitemid 128392246)
    • (1998) Applied Mathematics Letters , vol.11 , Issue.1 , pp. 105-109
    • Dragomir, S.S.1    Wang, S.2
  • 13
    • 77952094040 scopus 로고    scopus 로고
    • An inequality of the Ostrowski type for double integrals and applications for cubature formulae
    • S.S. Dragomir P. Cerone N.S. Barnett J. Roumeliotis 1999 An inequality of the Ostrowski type for double integrals and applications for cubature formulae RGMIA Res. Rep. Collect. 2 781 796
    • (1999) RGMIA Res. Rep. Collect. , vol.2 , pp. 781-796
    • Dragomir, S.S.1    Cerone, P.2    Barnett, N.S.3    Roumeliotis, J.4
  • 16
    • 0036536949 scopus 로고    scopus 로고
    • A time scales version of a Wirtinger-type inequality and applicationsk
    • DOI 10.1016/S0377-0427(01)00447-2, PII S0377042701004472
    • R. Hilscher 2002 A time scales version of a Wirtinger-type inequality and applications J. Comput. Appl. Math. 141 219 226 1025.26012 10.1016/S0377- 0427(01)00447-2 1908839 (Pubitemid 34455477)
    • (2002) Journal of Computational and Applied Mathematics , vol.141 , Issue.1-2 , pp. 219-226
    • Hilscher, R.1
  • 19
    • 51549108487 scopus 로고    scopus 로고
    • A generalization of Ostrowski inequality on time scales for k points
    • 1169.26308 10.1016/j.amc.2008.05.124 2458991
    • W.J. Liu Q.A. Ngô 2008 A generalization of Ostrowski inequality on time scales for k points Appl. Math. Comput. 203 754 760 1169.26308 10.1016/j.amc.2008.05.124 2458991
    • (2008) Appl. Math. Comput. , vol.203 , pp. 754-760
    • Liu, W.J.1    Ngô, Q.A.2
  • 20
    • 79955477479 scopus 로고    scopus 로고
    • An Ostrowski type inequality on time scales for functions whose second derivatives are bounded
    • Nova Science Publishers, New York (2009, to appear)
    • Liu, W.J., Ngô, Q.A.: An Ostrowski type inequality on time scales for functions whose second derivatives are bounded. In: Inequality Theory and Applications, vol 6. Nova Science Publishers, New York (2009, to appear)
    • Inequality Theory and Applications , vol.6
    • Liu, W.J.1
  • 21
    • 38149061013 scopus 로고    scopus 로고
    • Several new perturbed Ostrowski-like type inequalities
    • 2366264
    • W.J. Liu Q.L. Xue S.F. Wang 2007 Several new perturbed Ostrowski-like type inequalities J. Inequal. Pure Appl. Math. 8 4 6 2366264
    • (2007) J. Inequal. Pure Appl. Math. , vol.8 , Issue.4 , pp. 6
    • Liu, W.J.1    Xue, Q.L.2    Wang, S.F.3
  • 22
    • 45849133067 scopus 로고    scopus 로고
    • Further generalization of some double integral inequalities and applications
    • 1164.26017 2412405
    • W.J. Liu C.C. Li Y.M. Hao 2008 Further generalization of some double integral inequalities and applications Acta. Math. Univ. Comen. 77 1 147 154 1164.26017 2412405
    • (2008) Acta. Math. Univ. Comen. , vol.77 , Issue.1 , pp. 147-154
    • Liu, W.J.1    Li, C.C.2    Hao, Y.M.3
  • 23
    • 58149489078 scopus 로고    scopus 로고
    • A perturbed Ostrowski type inequality on time scales for k points for functions whose second derivatives are bounded
    • Article ID 597241
    • Liu, W.J., Ngô, Q.A., Chen, W.B.: A perturbed Ostrowski type inequality on time scales for k points for functions whose second derivatives are bounded. J. Inequal. Appl. 2008. Article ID 597241, 12 p.
    • (2008) J. Inequal. Appl. , pp. 12
    • Liu, W.J.1
  • 24
    • 72149132561 scopus 로고    scopus 로고
    • Calculus of variations on time scales with nabla derivatives
    • 10.1016/j.na.2008.11.035
    • N. Martins D.F.M. Torres 2008 Calculus of variations on time scales with nabla derivatives Nonlinear Anal. 10.1016/j.na.2008.11.035
    • (2008) Nonlinear Anal.
    • Martins, N.1    Torres, D.F.M.2
  • 27
    • 0000185590 scopus 로고
    • Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmitelwert
    • 10.1007/BF01214290 1509574
    • A.M. Ostrowski 1938 Über die Absolutabweichung einer differentiebaren Funktion von ihrem Integralmitelwert Comment. Math. Helv. 10 226 227 10.1007/BF01214290 1509574
    • (1938) Comment. Math. Helv. , vol.10 , pp. 226-227
    • Ostrowski, A.M.1
  • 28
    • 77952090331 scopus 로고    scopus 로고
    • Ostrowski type inequality for double integrals on time scales
    • 10.1007/s10440-008-9407-z
    • U.M. Ozkan H. Yildirim 2009 Ostrowski type inequality for double integrals on time scales Acta Appl. Math. 10.1007/s10440-008-9407-z
    • (2009) Acta Appl. Math.
    • Ozkan, U.M.1    Yildirim, H.2
  • 29
    • 34548593721 scopus 로고    scopus 로고
    • Steffensen's integral inequality on time scales
    • Article ID 46524
    • Ozkan, U.M., Yildirim, H.: Steffensen's integral inequality on time scales. J. Inequal. Appl. 2007. Article ID 46524, 10 p.
    • (2007) J. Inequal. Appl. , pp. 10
    • Ozkan, U.M.1    Yildirim, H.2
  • 30
    • 57349129828 scopus 로고    scopus 로고
    • Hardy-knopp-type inequalities on time scales
    • 2569514
    • U.M. Ozkan H. Yildirim 2008 Hardy-knopp-type inequalities on time scales Dyn. Syst. Appl. 17 477 486 2569514
    • (2008) Dyn. Syst. Appl. , vol.17 , pp. 477-486
    • Ozkan, U.M.1    Yildirim, H.2
  • 31
    • 48849105172 scopus 로고    scopus 로고
    • Extensions of certain integral inequalities on time scales
    • 10.1016/j.aml.2007.06.008 2450628
    • U.M. Ozkan M.Z. Sarikaya H. Yildirim 2008 Extensions of certain integral inequalities on time scales Appl. Math. Lett. 21 993 1000 10.1016/j.aml.2007.06. 008 2450628
    • (2008) Appl. Math. Lett. , vol.21 , pp. 993-1000
    • Ozkan, U.M.1    Sarikaya, M.Z.2    Yildirim, H.3
  • 32
    • 0034664297 scopus 로고    scopus 로고
    • On an inequality of Ostrowski type in three independent variables
    • 0969.26018 10.1006/jmaa.2000.6913 1781243
    • B.G. Pachpatte 2000 On an inequality of Ostrowski type in three independent variables J. Math. Anal. Appl. 249 583 591 0969.26018 10.1006/jmaa.2000.6913 1781243
    • (2000) J. Math. Anal. Appl. , vol.249 , pp. 583-591
    • Pachpatte, B.G.1
  • 33
    • 33750605864 scopus 로고    scopus 로고
    • Notes on the diamond-α dynamic derivative on time scales
    • DOI 10.1016/j.jmaa.2006.03.004, PII S0022247X06002344
    • J.W. Rogers Jr. Q. Sheng 2007 Notes on the diamond-α dynamic derivative on time scales J. Math. Anal. Appl. 326 1 228 241 1114.26003 10.1016/j.jmaa.2006.03.004 2277778 (Pubitemid 44688789)
    • (2007) Journal of Mathematical Analysis and Applications , vol.326 , Issue.1 , pp. 228-241
    • Rogers Jr., J.W.1    Sheng, Q.2
  • 34
    • 33644962644 scopus 로고    scopus 로고
    • An exploration of combined dynamic derivatives on time scales and their applications
    • 10.1016/j.nonrwa.2005.03.008 2235865
    • Q. Sheng M. Fadag J. Henderson J.M. Davis 2008 An exploration of combined dynamic derivatives on time scales and their applications Nonlinear Anal.: Real World Appl. 7 3 395 413 10.1016/j.nonrwa.2005.03.008 2235865
    • (2008) Nonlinear Anal.: Real World Appl. , vol.7 , Issue.3 , pp. 395-413
    • Sheng, Q.1    Fadag, M.2    Henderson, J.3    Davis, J.M.4
  • 35
    • 45349090554 scopus 로고    scopus 로고
    • Diamond-α Jensen's inequality on time scales
    • (2008). Article ID 576876
    • Sidi Ammi, M.R., Ferreira, R.A.C., Torres, D.F.M.: Diamond-α Jensen's inequality on time scales. J. Inequal. Appl. 2008 (2008). Article ID 576876, 13 p.
    • (2008) J. Inequal. Appl. , pp. 13
    • Sidi Ammi, M.R.1    Ferreira, R.A.C.2    Torres, D.F.M.3
  • 36
    • 33744904457 scopus 로고    scopus 로고
    • Anderson's inequality on time scales
    • 10.1016/j.aml.2005.07.011 2240487
    • F.-H. Wong S.-L. Yu C.-C. Yeh 2007 Anderson's inequality on time scales Appl. Math. Lett. 19 931 935 10.1016/j.aml.2005.07.011 2240487
    • (2007) Appl. Math. Lett. , vol.19 , pp. 931-935
    • Wong, F.-H.1    Yu, S.-L.2    Yeh, C.-C.3


* 이 정보는 Elsevier사의 SCOPUS DB에서 KISTI가 분석하여 추출한 것입니다.